# SDR AALA201805299048

- Difficulty date: May 28, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 6,159 hours, 2,401 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LEFT HAND SLIDING WINDOW DIFFICULT TO CLOSE. REPLACED LEFT HAND COCKPIT WINDOW ASSEMBLY NR 2 PER AMM 56-12-11.
